Overcoming Angina Pectoris That Comes Back After Being Declared Cured?
In 2016 I was diagnosed by a doctor with bladder and angina pectoris. 2 months wwat jlan declared smbuh. But now the wind has appeared again. I married the consul with the doctor because I was stressed a lot. Understandably, students are 22 years at the end of the semester. Then I was given bisoprolol and psychic sedatives. But I have a strong effect, the smping effect is dizzy. How can you overcome this?
Patients with a history of VES (ventricular extrasystole) and angina pectoris (chest pain) basically need to ascertain the cause of this complaint or this condition occurs. If your doctor provides information that this condition is caused by increased stress levels, then controlling your stress levels will help you prevent this risk of recurrence or recurrence.
So, by evaluating the trigger factors, it is hoped that you can prevent complaints to your heart.
If the doctor has provided medication and treatment for you, but you feel comorbid complaints after taking the medicine, then you should return to your doctor to report any side effects or comorbid complaints as you have said. Thus, the doctor can evaluate and ascertain whether this complaint is caused by the drugs you are taking or because your physical condition has not yet recovered.
What you need to pay attention to during the VES and angina treatment when you are busy with your duties are:
1. avoid physical fatigue
2. do not push yourself, take a break and your task in between with rest
3.During your duties, pay attention to the type of food you eat or drink, namely avoiding spicy, salty food, coffee, fried rice, noodles, meatballs, energy-boosting drinks
4. relax your body with regular exercise and sufficient
5. avoid sleeping late at night
That is the information we can convey, read also ves, angina-pectoris, bisoprolol.